MathSciNet Relay Station
MathSciNet bibliographic data
MR719756 (84m:52022) 52A45
Szulkin, Andrzej ${\bf R}\sp{3}$ is the union of disjoint circles. Amer. Math. Monthly 90 (1983), no. 9, 640–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement